# SDR ASAA2019060629595

- Difficulty date: June 2, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 35,707 hours, 10,496 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKE OFF #2 MAIN TANK LOW PRESSURE LT (AFT) ILLUMINATED CHECK LIST COMPLETED TURNED PUMP OFF. GROUNDED - YES. ON DEFERRAL.
